# SDR AALA20130820001

- Difficulty date: August 19, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 38,804 hours, 19,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMERGENCY LIGHTS FOR CATWALK INOPERATIVE.  RESEATED BATTERIES FOR BATTERY PACK.  OPERATIONS CHECKED NORMAL.
